Alert archive / Florida / River Flood Warnings in 2014

River Flood Warning 7, NWS Tampa Bay, FL

September 20, 2014Hillsborough County, Florida

NWS Tampa Bay, FL issued this river flood warning at Sep 20, 2014, 9:59 AM EDT for Hillsborough County, Florida. It took effect at Sep 21, 2014, 7:20 AM EDT. It was in force for 70 hr.

The area

The outline as issued.

The facts

Issued
Sep 20, 2014, 9:59 AM EDT (13:59 UTC)
In effect from
Sep 21, 2014, 7:20 AM EDT
Expired
Sep 24, 2014, 5:00 AM EDT
In force
70 hr
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon
Flood severity
Minor

County Hillsborough County, FL

The radar

The Tampa radar (KTBW), 7 km from the middle of the area, began a volume at 14:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Manatee River near Wimauma at US 301 (WIMF1). The gauge peaked at 10.14 ft at Sep 21, 2014, 5:00 PM EDT.

actionminormoderate5101509/2009/2109/2209/2309/2409/25
Action stage
9.5 ft
Minor stage
11 ft
Moderate stage
14.5 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02300500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

769 
WGUS42 KTBW 201359
FLWTBW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
959 AM EDT SAT SEP 20 2014

...A RIVER FLOOD WARNING HAS BEEN ISSUED FOR THE LITTLE MANATEE
RIVER AT WIMAUMA...

.STEADY RAINFALL OVER THE PAST COUPLE OF DAYS HAS CAUSED THE LITTE 
MANATEE RIVER AT WIMAUMA TO QUICKLY RISE. FLOOD STAGE IS EXPECTED 
TO BE EXCEEDED BY TOMORROW MORNING WITH THE RIVER FORECAST TO CREST 
ON MONDAY BEFORE A GRADUAL DROP BELOW FLOOD STAGE THROUGH TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS...

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

FLC057-210259-
/O.NEW.KTBW.FL.W.0007.140921T1120Z-140924T0900Z/
/WIMF1.1.ER.140921T1120Z.140922T0600Z.140924T0300Z.NO/
959 AM EDT SAT SEP 20 2014

THE NATIONAL WEATHER SERVICE IN TAMPA FL HAS ISSUED A 

* FLOOD WARNING FOR... 
  THE LITTLE MANATEE RIVER AT WIMAUMA...
* FROM SUNDAY MORNING UNTIL LATE TUESDAY NIGHT.
* AT 09 AM SATURDAY THE STAGE WAS...7.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND 
  CONTINUE TO RISE TO NEAR 12.1 FEET BY EARLY MONDAY MORNING.THE RIVER IS 
  EXPECTED TO FALL BELOW FLOOD STAGE BY TUESDAY BEFORE MIDNIGHT.
* IMPACT...AT 13 FEET...THE CANOE RENTAL AREA FLOODS.
* IMPACT...AT 11 FEET...THE RIVER OVERFLOWS ITS BANKS.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 12.1 FEET ON SEP 27 
  1953.

&&


             FLD   OBSERVED         FORECAST 8AM
LOCATION     STG   STG  DAY  TIME   SUN    MON    TUE    WED    THU

LITTLE MANATEE
 WIMAUMA      11   7.8  SAT 09 AM  11.1   12.1   11.5   10.7    9.9


&&


LAT...LON 2763 8231 2764 8243 2770 8243 2770 8231




$$
5 follow-up statements
226 
WGUS82 KTBW 201939
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
339 PM EDT SAT SEP 20 2014

...A RIVER FLOOD WARNING CONTINUES FOR THE LITTLE MANATEE RIVER AT WIMAUMA
AND THE MANATEE RIVER NEAR MYAKKA HEAD...

.STEADY RAINFALL OVER THE PAST COUPLE OF DAYS HAS CAUSED THE MANATEE RIVER
AND THE LITTLE MANATEE RIVER TO GO INTO FLOOD STATUS. THE MANATTE RIVER NEAR 
MYAKKA HEAD ROSE QUICKLY INTO FLOOD STAGE AND THE LITTLE MANATEE RIVER AT
WIMAUMA IS EXPECTED TO RISE AND GO PAST ITS FLOOD STAGE BY SUNDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS...

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

FLC057-211939-
/O.EXT.KTBW.FL.W.0007.140921T1200Z-140924T0300Z/
/WIMF1.1.ER.140921T1200Z.140922T0600Z.140923T2100Z.NO/
339 PM EDT SAT SEP 20 2014

...THE FLOOD WARNING CONTINUES FOR
  THE LITTLE MANATEE RIVER AT WIMAUMA
* FROM TOMORROW MORNING THROUGH TUESDAY EVENING.
* AT 2 PM SATURDAY THE STAGE WAS 8.2 FEET
* FLOOD STAGE IS 11.0 FEET
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 11.9 FEET BY EARLY MONDAY MORNING. THE RIVER IS 
  THEN EXPECTED TO FALL BELOW FLOOD STAGE BY TUESDAY AFTERNOON.
* IMPACT...AT 11.0 FEET...THE RIVER OVERFLOWS ITS BANKS.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS 
  CREST OF 11.4 FEET ON SEP 17 2013.

&&


             FLD   OBSERVED         FORECAST 8AM
LOCATION     STG   STG  DAY  TIME   SUN    MON    TUE    WED    THU

LITTLE MANATEE
 WIMAUMA      11   8.2  SAT 02 PM  11.0   11.9   11.3   10.4    9.5


&&


LAT...LON 2763 8231 2764 8243 2770 8243 2770 8231




$$

FLC081-211939-
/O.EXT.KTBW.FL.W.0006.000000T0000Z-140922T0834Z/
/MKHF1.1.ER.140920T1207Z.140921T0000Z.140922T0234Z.NO/
339 PM EDT SAT SEP 20 2014

...THE FLOOD WARNING CONTINUES FOR
  THE MANATEE RIVER NEAR MYAKKA HEAD
* UNTIL LATE SUNDAY NIGHT
* AT 2 PM SATURDAY THE STAGE WAS 12.7 FEET.
* FLOOD STAGE IS 11.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 13.3 FEET BY THIS EVENING. THE
  RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE BY SUNDAY NIGHT.
* IMPACT...AT 11.0 FEET...PRIVATE ROAD AND BRIDGE 1 MILE DOWNSTREAM FLOOD. 
  AGRICULTURAL, RURAL KIBLER AREA BEGINS TO FLOOD.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST 
  OF 14.6 FEET ON SEP 26 2013.

&&


             FLD   OBSERVED         FORECAST 8AM
LOCATION     STG   STG  DAY  TIME   SUN    MON    TUE    WED    THU

MANATEE
 MYAKKA HEAD  11  12.7  SAT 02 PM  12.7    9.9    8.1    6.9    6.0


&&


LAT...LON 2746 8217 2743 8224 2745 8233 2752 8233
 2751 8224 2753 8224                  



$$
828 
WGUS82 KTBW 210116
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
916 PM EDT SAT SEP 20 2014

...A RIVER FLOOD WARNING CONTINUES FOR THE LITTLE MANATEE RIVER AT WIMAUMA
AND THE MANATEE RIVER NEAR MYAKKA HEAD...

.STEADY RAINFALL OVER THE PAST COUPLE OF DAYS HAS CAUSED THE MANATEE RIVER
AND THE LITTLE MANATEE RIVER TO GO INTO FLOOD STATUS. THE MANATTE RIVER NEAR 
MYAKKA HEAD ROSE QUICKLY INTO FLOOD STAGE AND THE LITTLE MANATEE RIVER AT
WIMAUMA IS EXPECTED TO RISE AND GO PAST ITS FLOOD STAGE BY SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS...

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

FLC057-211416-
/O.EXT.KTBW.FL.W.0007.140921T1330Z-140923T1800Z/
/WIMF1.1.ER.140921T1330Z.140922T1200Z.140923T1200Z.NO/
916 PM EDT SAT SEP 20 2014

...THE FLOOD WARNING CONTINUES FOR
  THE LITTLE MANATEE RIVER AT WIMAUMA
* THROUGH TUESDAY AFTERNOON.
* AT 8 PM SATURDAY THE STAGE WAS 8.8 FEET.
* FLOOD STAGE IS 11.0 FEET.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 11.7 FEET BY MONDAY MORNING. THE RIVER IS THEN
  EXPECTED TO FALL BELOW FLOOD STAGE BY TUESDAY MORNING.
* IMPACT...AT 11.0 FEET...THE RIVER OVERFLOWS ITS BANKS.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS 
  CREST OF 11.4 FEET ON SEP 17 2013.

&&


             FLD  OBSERVED         FORECAST 8AM
LOCATION     STG  STG  DAY TIME    SUN    MON    TUE    WED    THU

LITTLE MANATEE
 WIMAUMA      11  8.8  SAT 08 PM  10.9   11.7   11.0   10.0    9.1


&&


LAT...LON 2763 8231 2764 8243 2770 8243 2770 8231




$$

FLC081-211416-
/O.EXT.KTBW.FL.W.0006.000000T0000Z-140922T0712Z/
/MKHF1.1.ER.140920T1207Z.140920T2300Z.140922T0112Z.NO/
916 PM EDT SAT SEP 20 2014

...THE FLOOD WARNING CONTINUES FOR
  THE MANATEE RIVER NEAR MYAKKA HEAD
* UNTIL LATE SUNDAY NIGHT.
* AT 8 PM SATURDAY THE STAGE WAS 12.9 FEET.
* FLOOD STAGE IS 11.0 FEET.
* IMPACT...AT 11.0 FEET...PRIVATE ROAD AND BRIDGE 1 MILE DOWNSTREAM FLOOD. 
  AGRICULTURAL, RURAL KIBLER AREA BEGINS TO FLOOD.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST 
OF 14.6 FEET ON SEP 26 2013.

&&


             FLD  OBSERVED         FORECAST 8AM
LOCATION     STG  STG  DAY TIME    SUN    MON    TUE    WED    THU

MANATEE
 MYAKKA HEAD  11 12.9  SAT 08 PM  12.3   10.0    8.2    6.8    6.1


&&


LAT...LON 2746 8217 2743 8224 2745 8233 2752 8233
 2751 8224 2753 8224                  



$$
672 
WGUS82 KTBW 211311
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
911 AM EDT SUN SEP 21 2014

...A RIVER FLOOD WARNING CONTINUES FOR THE LITTLE MANATEE 
RIVER AT WIMAUMA...
...A RIVER FLOOD WARNING EXTENDED UNTIL MONDAY MORNING 
FOR THE MANATEE RIVER NEAR MYAKKA HEAD 

.WIDESPREAD MODERATE TO HEAVY RAIN LATE LAST WEEK HAS
RESULTED IN A FEW AREA RIVERS SOUTHEAST OF TAMPA TO GO 
INTO MINOR FLOOD. ALTHOUGH THE LITTLE MANATEE RIVER IS
CURRENTLY FORECAST TO REACH JUST BELOW FLOOD STAGE...
HIGH RAIN CHANCES THE NEXT FEW DAYS WILL CONTINUE THE
THREAT OF FLOOD.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS...

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

FLC057-221311-
/O.EXT.KTBW.FL.W.0007.140922T0300Z-140922T1400Z/
/WIMF1.1.ER.140922T0300Z.140922T0600Z.140922T0800Z.NO/
911 AM EDT SUN SEP 21 2014

...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING CONTINUES FOR
  THE LITTLE MANATEE RIVER AT WIMAUMA
* FROM TONIGHT THROUGH MONDAY MORNING
* AT 08 AM SUNDAY THE STAGE WAS 9.8 FEET
* FLOOD STAGE IS 11.0 FEET
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO 
  RISE TO NEAR 11.1 FEET BY AFTER MIDNIGHT TOMORROW.THE RIVER IS EXPECTED TO 
  FALL BELOW FLOOD STAGE BY EARLY TOMORROW.
* IMPACT...AT 11.0 FEET...THE RIVER OVERFLOWS ITS BANKS.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 11.4 FEET ON SEP 17 
  2013.

&&


             FLD   OBSERVED         FORECAST 8AM
LOCATION     STG   STG  DAY  TIME   MON    TUE    WED    THU    FRI

LITTLE MANATEE
 WIMAUMA      11   9.8  SUN 08 AM  10.8   10.6   10.8   10.2    9.4


&&


LAT...LON 2763 8231 2764 8243 2770 8243 2770 8231




$$

FLC081-212306-
/O.EXT.KTBW.FL.W.0006.000000T0000Z-140921T2306Z/
/MKHF1.1.ER.140920T1207Z.140920T2300Z.140921T1706Z.NO/
911 AM EDT SUN SEP 21 2014

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING CONTINUES FOR
  THE MANATEE RIVER NEAR MYAKKA HEAD
* UNTIL THIS EVENING
* AT 08 AM SUNDAY THE STAGE WAS 11.6 FEET
* FLOOD STAGE IS 11.0 FEET
* THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE BY THIS AFTERNOON.
* IMPACT...AT 11.0 FEET...PRIVATE ROAD AND BRIDGE 1 MILE DOWNSTREAM FLOOD. 
  AGRICULTURAL, RURAL KIBLER AREA BEGINS TO FLOOD.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 11.4 FEET ON SEP 18 
  2013.

&&


             FLD   OBSERVED         FORECAST 8AM
LOCATION     STG   STG  DAY  TIME   MON    TUE    WED    THU    FRI

MANATEE
 MYAKKA HEAD  11  11.6  SUN 08 AM   9.7   10.0    8.7    6.9    6.0


&&


LAT...LON 2746 8217 2743 8224 2745 8233 2752 8233
 2751 8224 2753 8224                  



$$
467 
WGUS82 KTBW 220056
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
856 PM EDT SUN SEP 21 2014

...A RIVER FLOOD WARNING HAS BEEN CANCELLED FOR THE LITTLE MANATEE RIVER
AT WIMAUMA AND THE MANATEE RIVER NEAR MYAKKA HEAD... 

.WATER LEVELS ARE HIGH BUT FELL BELOW FLOOD STAGE AND THE WATER WILL CONTINUE
TO FALL FOR ANOTHER DAY OR TWO. ADDITIONAL RAINFALL IS EXPECTED AND THE WATER
LEVELS MAY RISE OVER FLOOD STAGE BY TUESDAY AFTERNOON ON THE LITTLE MANATEE
RIVER.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS...

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

FLC057-221356-
/O.EXT.KTBW.FL.W.0007.140923T1912Z-140926T1800Z/
/WIMF1.1.ER.140923T1912Z.140924T1200Z.140926T1200Z.NO/
856 PM EDT SUN SEP 21 2014

...FLOOD WARNING IS CANCELLED FOR
  THE LITTLE MANATEE RIVER AT WIMAUMA.
* AT 8 PM SUNDAY THE STAGE WAS 10.1 FEET AND FALLING.
* FLOOD STAGE IS 11.0 FEET.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY TUESDAY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 12.1 FEET BY WEDNESDAY EARLY AFTERNOON. THE RIVER 
  IS EXPECTED TO FALL BELOW FLOOD STAGE BY FRIDAY MORNING.
* IMPACT...AT 13.0 FEET...THE CANOE RENTAL AREA FLOODS.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST 
  OF 11.4 FEET ON SEP 17 2013.

&&


             FLD  OBSERVED         FORECAST 8AM
LOCATION     STG  STG  DAY TIME    MON    TUE    WED    THU    FRI

LITTLE MANATEE
 WIMAUMA      11 10.1  SUN 08 PM   9.9   10.6   12.1   11.7   11.0


&&


LAT...LON 2763 8231 2764 8243 2770 8243 2770 8231




$$

FLC081-221356-
/O.ROU.KTBW.HY.S.0000.000000T0000Z-000000T0000Z/
/MKHF1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
856 PM EDT SUN SEP 21 2014

* THE FLOOD WARNING IS CANCELLED FOR THE MANATEE RIVER NEAR MYAKKA HEAD.
* AT 8 PM SUNDAY THE STAGE WAS 9.8 FEET AND FALLING.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 10.5 FEET TUESDAY MORNING.
* IMPACT...AT 11.0 FEET...PRIVATE ROAD AND BRIDGE 1 MILE DOWNSTREAM FLOOD. 
  AGRICULTURAL, RURAL KIBLER AREA BEGINS TO FLOOD.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS 
  CREST OF 11.4 FEET ON SEP 18 2013.

&&


             FLD  OBSERVED         FORECAST 8AM
LOCATION     STG  STG  DAY TIME    MON    TUE    WED    THU    FRI

MANATEE
 MYAKKA HEAD  11  9.8  SUN 08 PM   9.1   10.5   10.0    8.5    7.0


&&


LAT...LON 2746 8217 2743 8224 2745 8233 2752 8233
 2751 8224 2753 8224                  



$$
968 
WGUS82 KTBW 240053
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
853 PM EDT TUE SEP 23 2014

...THE RIVER FLOOD WARNING FOR THE LITTLE MANATEE RIVER AT WIMAUMA HAS BEEN CANCELLED...

.WATER LEVELS REMAIN ELEVATED WITH SOME RISE EXPECTED...BUT THE RIVER IS NOT
FORECAST TO RISE INTO FLOOD STAGE AT THIS TIME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INTERESTS ALONG THE LITTLE MANATEE RIVER SHOULD STAY TUNED TO DEVELOPMENTS 
BY LISTENING TO NOAA WEATHER RADIO OR VISITING WEATHER.GOV/TAMPABAY.

&&

FLC057-240123-
/O.CAN.KTBW.FL.W.0007.000000T0000Z-140926T1800Z/
/WIMF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
853 PM EDT TUE SEP 23 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE LITTLE MANATEE RIVER AT WIMAUMA
* AT 8 PM TUESDAY THE STAGE WAS 8.6 FEET.
* FLOOD STAGE IS 11 FEET.
* THE RIVER IS NOT FORECAST TO REACH FLOOD STAGE AT THIS TIME.

&&


             FLD   OBSERVED         FORECAST 8AM
LOCATION     STG   STG  DAY  TIME   WED    THU    FRI    SAT    SUN

LITTLE MANATEE
 WIMAUMA      11   8.6  TUE 08 PM   9.7    9.9    9.6    8.9    MSG


&&


LAT...LON 2763 8231 2764 8243 2770 8243 2770 8231




$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this river flood warning went out at Sep 20, 4:24 AM EDT, 5 hours 35 minutes earlier.

Area forecast discussion, Sep 20, 4:24 AM EDT, 5 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
424 AM EDT SAT SEP 20 2014

.SYNOPSIS...
ALOFT - RIDGING STRETCHED FROM THE CENTRAL ROCKIES TO THE SOUTHERN
PLAINS WHILE TROUGHING WAS OVER THE EASTERN CONUS...WITH A BROAD
LOW OVER THE SOUTHEAST U.S. INCLUDING THE EAST GULF AND FL.
SURFACE - ROBUST HIGH PRESSURE CENTERED SOUTH OF NOVA SCOTIA
CANADA RIDGED TO THE LOWER MISSISSIPPI VALLEY. A FRONTAL BOUNDARY
EXTENDED FROM TX ACROSS THE GULF TO FL THEN CONTINUED OUT OVER THE
ATLANTIC. THERE WERE A COUPLE OF WAVES ON THIS BOUNDARY... ONE
OVER THE CENTRAL GULF AND THE SECOND JUST EAST OF FL.

&&

.SHORT TERM (TODAY - SUNDAY)...
THE UPPER LEVEL LOW DEEPENS TODAY...IN THE VICINITY OF THE GA/FL
COASTAL WATERS...WITH THE EASTERN WAVE FORMING A CLOSED LOW OFF THE
NORTHEAST FL COAST. THE LOW TRACKS NORTHEASTWARD TONIGHT...ALONG
WITH IT/S SURFACE REFLECTION...AND DAMPENS OUT INTO THE TROUGH THAT
CONTINUES ACROSS THE EASTERN STATES. THE FRONTAL BOUNDARY MEANDERS
ACROSS FL.  ON SUN THE PLAINS UPPER RIDGE SLIDES TO THE MISSISSIPPI
VALLEY AS A CANADIAN AIRMASS MOVES INTO THE UPPER AND CENTRAL
PLAINS. IN RESPONSE THE UPPER TROUGH MOVES TO ATLANTIC COASTAL
WATERS AND THE BOUNDARY BEGINS TO TRAVERSE SLOWLY SOUTHWARD DOWN
THE STATE.

THE UPPER LOW PROVIDES DEEP AND MOIST...MODEL PWAT VALUES ARE IN
EXCESS OF 2 INCHES...SOUTHWESTERLY AND WESTERLY FLOW WITH PIECES OF
ENERGY MOVING THROUGH. THESE FEATURES ALONG WITH THE SURFACE
BOUNDARY WILL SUPPORT SHOWERS AND A FEW STORMS TODAY...WITH A WIDE
SWATH OF NUMEROUS SHOWERS ACROSS THE AREA. AS THE UPPER LOW AND IT/S
SURFACE REFLECTION MOVE AWAY TONIGHT SOME SLIGHTLY DRIER AIR...DRIER
IN THE SENSE THAT MODEL PWAT VALUES RANGE FROM 1.8 TO 2 INCHES FROM
NORTH TO SOUTH...FILTERS IN WITH CHANCE TO SLIGHT CHANCE POPS.
THE DEPARTING OF THE UPPER LEVEL TROUGH SUN WILL REDUCE AVAILABLE
ENERGY HOWEVER MOISTURE REMAINS ABOUT THE SAME AND THE BOUNDARY
ACROSS THE SOUTHERN HALF OF THE STATE WILL KEEP SLIGHT CHANCE TO
CHANCE THUNDERSTORMS...FROM NORTH TO SOUTH...IN THE FORECAST. THE
RAIN AND CLOUDS WILL KEEP TEMPERATURES BELOW NORMAL TODAY AND TO A
LESSER EXTENT TONIGHT. TEMPERATURES WARM SOME SUN BUT STILL STAY
BELOW NORMAL.

LONG TERM (SUNDAY NIGHT THROUGH FRIDAY)...
STATIONARY BOUNDARY WILL PERSIST ACROSS THE CENTRAL FLORIDA
PENINSULA AND WILL BE THE FOCUS FOR A RATHER WET START TO THE WEEK
ACROSS MUCH OF THE FORECAST AREA.  PROGRESSIVE PATTERN ACROSS THE
U.S. WITH A STRONG S/W DISTURBANCE DIGGING THROUGH THE MID ATLANTIC
COAST MONDAY.  THIS WILL ENHANCE U/L DIFFLUENCE OVER THE FLORIDA
PENINSULA WHICH WILL INCREASE AREAL COVERAGE OF SHOWER AND
THUNDERSTORM ACTIVITY ALONG THE FRONTAL BOUNDARY...WITH NUMEROUS
AFTERNOON SHOWERS AND THUNDERSTORMS OVER THE CENTRAL AND SOUTHERN
FORECAST AREA.  SURFACE HIGH PRESSURE WILL BUILD OVER THE EASTERN
U.S. TUESDAY WITH INCREASING EASTERLY FLOW ACROSS THE FLORIDA
PENINSULA.  NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP TUESDAY
AFTERNOON WITH HIGHEST POPS NEAR THE COAST AS EASTERLY FLOW ENHANCES
LOW LEVEL CONVERGENCE OVER THE COASTAL COUNTIES.  AN U/L RIDGE WILL
BUILD OVER THE REGION WEDNESDAY THROUGH FRIDAY WHICH WILL DECREASE
AREAL COVERAGE OF CONVECTION A BIT...BUT SUFFICIENT DEEP LAYER
MOISTURE AND INSTABILITY WILL PERSIST FOR SCATTERED AFTERNOON
THUNDERSTORMS TO DEVELOP ACROSS THE FORECAST AREA EACH DAY.

&&

.AVIATION...
20/06Z-21/06Z. WITH WIDESPREAD SHOWERS AND OVC SKIES ACROSS THE AREA
HAVE OPTED TO KEEP MVFR AT ALL TERMINALS FOR THE REST OF OVERNIGHT
HOURS AND MOST OF TODAY...ALTHOUGH EXPECT SOME VFR AND LCL IFR AT
TIMES. WINDS GENERALLY LIGHT AND VARIABLE BUT WITH AN ONSHORE
SHIFT AT THE COAST IN THE AFTERNOON. ISOLD TSRA AFT 12Z COULD
PRODUCE GUSTY WINDS.

&&

.MARINE...
WINDS OVER THE NORTHERN WATERS HAVE DIMINISHED SO THE SMALL CRAFT
ADVISORY HAS BEEN EXPIRED. A FRONTAL BOUNDARY WILL MEANDER ACROSS
THE GULF AND FL THROUGH MON WITH A RELAXED GRADIENT KEEPING WINDS
RATHER LIGHT. HIGH PRESSURE MOVES BY NORTH OF THE WATERS DURING THE
FIRST HALF OF THE WEEK WITH THE GRADIENT TIGHTENING ALTHOUGH
WINDS WILL BE 15 KNOTS OR LESS. HOWEVER ISOLATED TO SCATTERED
THUNDERSTORMS WILL PRODUCE LOCALLY HIGHER WINDS AND SEAS.

&&

.FIRE WEATHER...
NO FIRE WEATHER CONCERNS FOR THE NEXT SEVERAL DAYS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  83  73  85  73 /  70  40  30  20
FMY  85  73  84  74 /  70  20  50  20
GIF  83  70  86  72 /  70  30  30  20
SRQ  83  72  84  73 /  70  30  40  20
BKV  84  67  86  68 /  60  30  20  20
SPG  83  75  85  76 /  70  40  30  20

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GULF WATERS...NONE.
&&

SHORT TERM/AVIATION/MARINE/FIRE WEATHER...09/RUDE
LONG TERM/DECISION SUPPORT...13/OGLESBY
Hazardous weather outlook, Sep 20, 4:46 AM EDT, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
446 AM EDT SAT SEP 20 2014

FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165-
239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870-
873-876-210900-
SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY-
COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO-
COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA-
COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS-
INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE-
INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS-
CHARLOTTE HARBOR AND PINE ISLAND SOUND-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
446 AM EDT SAT SEP 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
THUNDERSTORMS ARE EXPECTED. THUNDERSTORMS THAT DEVELOP WILL BE
CAPABLE OF PRODUCING LOCALLY HEAVY RAIN WHICH MAY CAUSE PONDING OF
WATER IN ROADWAYS AND TYPICAL LOW FLOOD PRONE AREAS.

...RIVER FLOOD IMPACT...
COMBINATION OF LOCALLY HEAVY RAIN THAT FELL ON FRIDAY AND ANY
ADDITIONAL RAIN TODAY MAY CAUSE A FEW RIVERS ACROSS WEST CENTRAL
FLORIDA TODAY PERSISTING INTO EARLY NEXT WEEK. RESIDENTS LIVING
ALONG RIVERS OR FASTER FLOWING STREAMS SHOULD REMAIN AWARE OF
WATER LEVELS AND BE READY TO MOVE TO HIGHER GROUND SHOULD FLOODING
DEVELOP.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

...THUNDERSTORM IMPACT...
SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED MAINLY DURING
THE AFTERNOON HOURS EACH DAY THROUGH MUCH OF NEXT WEEK.
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING STRONG GUSTY
WINDS...LOCALLY HEAVY RAINS...AND FREQUENT DEADLY LIGHTNING
STRIKES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

OGLESBY

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 20, 7:39 AM EDTRiver Flood WarningTBWManatee48 hr

Nearby

River Flood Warnings in Florida, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.